# SDR DALA2023082907042

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 BROKEN GIRT BAR AFT LEAF SPRING ON R1 AND R4 DOOR GIRT BAR. CORRECTIVE ACTION: SUMMARY OF NRC 00051: LEAF SPRING OF GIRT BAR FROM R1 DOOR SLIDE WAS REPLACED PER B757-200 SRM 51-40-02. GIRT BAR ON DOOR R4 WAS REPLACED PER NRC 610. (2939523)
